# SDR AALA202508196179

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT OVERWING EMERGENCY EXITD DOOR RED PULL STRAP IS FRAYED. REMOVED AND INSTALLED A SERVICABLE RED PULL STRAP ON THE RIGHT HAND OVERWING EMERGENCY EXIT DOOR. PER AMM 52-22-00.
